Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    wobby22 is offline New Member
    Join Date
    Jun 2002
    Location
    UK
    Posts
    25

    Newbie (Water Retention on Sustanon)

    Hi all, I have just started a 7 week cycle of Sustanon (250mg/week) I am also taking 10mg on Nolvadex /day. My question is; what exactly is bloating/water retention and how do you know ? I seem to feel really 'fat' all of a sudden and have put on 3kgs in two weeks. I am on a very low fat diet as I have been trying to lose some fat for the last 6 months (I was a little over weight) so the fat feeling is making me "un-easy" almost to the point that I want to stop the cycle. Is this feeling normal? Also how long does the 'bloating/water retention' take to go away after the cycle has stopped. Also does Nolvadex stop the 'bloating' and if so is 10mg enough?

    Thanks in advance.

    PS: Sorry about all the questions but this is my first cycle and I am not sure how it all works. I would hate to end up looking 'fatter' after 7 weeks even though I have more mussle mass.

  2. #2
    t_man is offline New Member
    Join Date
    Jun 2002
    Location
    uk
    Posts
    13
    hi mate, nolv will help stop the bloating yes, but i highly doubt that youll get any from 250mg of sust a week, u said your 2 weeks in the sust wouldnt have kicked in by then, so i should imagine that the bloated fat feeling is from all the extra food you should be comsuming. dont worry mate, if i where u i would have used 500mg of sust at least.
    t man

  3. #3
    BOUNCER is offline Retired Vet
    Join Date
    Nov 2001
    Location
    IRELAND.
    Posts
    7,772
    Originally posted by t_man
    hi mate, nolv will help stop the bloating yes, but i highly doubt that youll get any from 250mg of sust a week, u said your 2 weeks in the sust wouldnt have kicked in by then, so i should imagine that the bloated fat feeling is from all the extra food you should be comsuming. dont worry mate, if i where u i would have used 500mg of sust at least.
    t man
    I'd go with that, plus at 250mg a week I'd drop the Nolva untill you feel you need it, it will hinder any gains which you might make of the Sust. At 250mg per week I'd be VERY surprised if you need the Nolva. Thats assuming your a male of course. 250mg a week is a tiny amount of Sustanon to be taking.

    Bouncer

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •